Jump to content
Important Survey - Please Participate ×

Can High Blood Pressure Keep you awake?


[Ma...]

Recommended Posts

Well it is another sleepless night for me, been exactly 2 months off ativan now, the other night I slept some without meds, tonight nothing and I was coughing and clearing throat alot which also kept me up and half the time

 

My BP been staying mostly from 140-160/90-105 most of the time, plus half the time I stay up and never feel that tired, tomorrow I see my Dr to see if I can get put on Meds for it, just wondering if maybe I can lower my BP would it possibly help me be calmer and sleep better

Link to comment
Share on other sites

You have asked this question before and I will answer it in the same way. For me the answer was yes, it could keep me awake at the higher end of your numbers below. Have you talked to your doctor in regards to medication to bring it down to a more normal level?
Link to comment
Share on other sites

Oh I didnt think I asked that one here, guess I forgot, and yeah as I said tomorrow gunna check it out when I go to my appointment
Link to comment
Share on other sites

I feel badly that you are not sleeping I know firsthand the insanity of not sleeping, and how it greatly affects the quality of life. I see from one of your very first post's that you had sleep problems prior to starting Ativan. Was your sleep as poor as it is now?
Link to comment
Share on other sites

yeah Getting to sleep was the big issue as it is now, thats why I got on it, actually like I said I been up almost a day and a haf now and while I yawn some I still for some reason dont feel that tired

 

I said if my BF could effect sleep but if I have constant elevated BP could that make you have more adrenaline to where you dont feel as tired?

 

Half the time I still convince myself I have Sporatic Fatal Insomnia because the way my stuff started was out of nowhere with no root cause and it started when I was 35, Midlife and thats when SFI usually starts

Link to comment
Share on other sites

Hi Mark, I got high bp as a result of withdrawal. When I first went off the benzo CT my blood pressure skyrocketed. It is still have but now I take clonidine for it as prescribed. I am supposed to take my blood pressure several times per day and then take the meds when it is high. I admit I'm lazy so I just take it. Some people here said clonidine was bad, but to me it is like tic tacs it doesn't do anything, so I don't really get that. You need to see a doctor about it and let them prescribe something to you for it. We don't want this to literally kill us.
Link to comment
Share on other sites

I have to take a targeted chemo every day, and get weird bp and temperature spikes. A tablespoon of black seed oil usually lowers my bp and dries out my throat and nose and what not. The chemo causes water retention and I often wake with fluid in my throat and lungs, but if I take the bso before bed, I wake up clear most of the time. Have you ever tried it? I also feel a very strong heartbeat sometimes as well, and that can keep me up too. But a tbsp of bso and it usually calms down. Magnesium citrate helps too, I take it in the product "natural calm". And epsom salts baths can be a god send. They saved me from many a panic attack at night.
Link to comment
Share on other sites

This is No Longer withdrawl for me, 2 years on 1mg of Ativan should not cause this much grief, pplus before I even got on the ativan I had problems getting to sleep thats why I got on it, so basically now Im back to 2 years ago when I started having problems, and this time instead of getting help and on Benzos I am trying to ride it out and its not helping, Im basically just dying now from this

I think the only reason maybe I havent had a heart attack yet from the barley no god sleeps to days up 36+ hours ie because Im still 37 so My heart can take some hits, if I was 60 I would prob be dead

Link to comment
Share on other sites

I've run the gamut of blood pressure problems from the benzo drugs. I'm on beta blockers, and they relax me and slow the heartbeat down.

 

Ativan can cause grief for a long period of time for some people.

Link to comment
Share on other sites

Well I went to the Dr, For some reason in my Blood my Red Cell count is high, Dr asked if I ever smoked and I dont at all so thats odd, my BP was 138/80 so of course they wouldnt put me on BP Meds, my BP will get high again no doubt so it kinda figures at the dr office it would go down

 

I was up 40 hours then maybe finally slept a little bit but the sleep was not great

Link to comment
Share on other sites

Also My Swollen taste buds are taking a toll, I had some tacos today and I tell you the hot sauce was wow, I mean anything hot and spoicy right now is like 10xs hotter then it usually was
Link to comment
Share on other sites

This is No Longer withdrawl for me, 2 years on 1mg of Ativan should not cause this much grief, pplus before I even got on the ativan I had problems getting to sleep thats why I got on it, so basically now Im back to 2 years ago when I started having problems, and this time instead of getting help and on Benzos I am trying to ride it out and its not helping, Im basically just dying now from this

I think the only reason maybe I havent had a heart attack yet from the barley no god sleeps to days up 36+ hours ie because Im still 37 so My heart can take some hits, if I was 60 I would prob be dead

 

Two years is a very long time to be on Ativan, and 1 mg is a very large dose to simply just stop. I see you were on Serequel at one point. Was this for sleep, and if so what dose?

Link to comment
Share on other sites

Forgot how much on the Seroquel but I wasnt on it long, maybe a month and that was one of the first things I tried besides ativan, that stuff made me sick so I got off it

 

Also as I said the biggest part was getting to sleep, I had that before the ativan started so that has nothing to do with the withdrawl as I had that beofre getting on it

 

And also earlier my BP was 133/80, I tried it again just now and its 157/99 so Yeah something sucks, also my Body temp is 96.6

Link to comment
Share on other sites

It's good you're keeping an eye on your blood pressure. Maybe 157/99 was because you got anxious. I've had incredibly high blood pressure. 133/80 is really good in benzo wd with a c/t and lack of sleep! 
Link to comment
Share on other sites

Well I had another really light poor sleep last night, today I feel cruddy and now Im sneezing, coughing and got a cold...obviously my lack of sleep is causing a flu now which is nice....just more problems
Link to comment
Share on other sites

×
×
  • Create New...